MathSciNet Relay Station
MathSciNet bibliographic data
MR983562 65R20 (47A50 65J10)
Luecke, Glenn R. Numerical approximation of minimum norm solutions of $Kf=g$ for special $K$. Math. Comp. 53 (1989), no. 188, 563–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement